×

zbMATH — the first resource for mathematics

The size of \(L(1,\chi)\) for real nonpricipal residue characters \(\chi\) with prime modulus. (English) Zbl 0208.31103

MSC:
11M41 Other Dirichlet series and zeta functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bateman, P.T; Chowla, S; Erdös, P, Remarks on the size of L(1, χ), Publ. mathematicœ, 1, 165-180, (1950) · Zbl 0036.30702
[2] Chowla, S, On the class-number of the corpus P(√−k), (), 197-200
[3] Chowla, S, Improvement of a theorem of linnik and walfisz, (), 423-429 · Zbl 0032.11006
[4] Davenport, H, Multiplicative number theory, (1967), Markham
[5] N. J. Fine, On a question of Ayoub, Chowla, and Walum concerning character sums (to appear in Illinois, J. Math.). · Zbl 0227.10027
[6] Gallagher, P.X, The large sieve, Mathematika, 14, 14-20, (1967) · Zbl 0163.04401
[7] Landau, E, ()
[8] Prachar, K, Primzahlverteilung, (1957), Springer-Verlag · Zbl 0080.25901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.